$b$-generalized skew derivations acting on Lie ideals in prime rings
Czechoslovak Mathematical Journal, Tome 74 (2024) no. 2, pp. 575-597 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

Let $R$ be any noncommutative prime ring of ${\rm char}(R)\neq 2,3$, $L$ a noncentral Lie ideal of $R$ and $F$, $G$ two nonzero $b$-generalized skew derivations of $R$. Suppose that $$[F(u),u]G(u)=0$$ for all $u\in L$. Then at least one of the following conclusions holds: \item {(1)} $F(x)=\lambda x$ for all $x\in R$ and for some $\lambda \in C$, where $C$ is the extended centroid of $R$; \item {(2)} $R\subseteq M_2(K)$, the algebra of $2\times 2$ matrices over a field $K$.
Let $R$ be any noncommutative prime ring of ${\rm char}(R)\neq 2,3$, $L$ a noncentral Lie ideal of $R$ and $F$, $G$ two nonzero $b$-generalized skew derivations of $R$. Suppose that $$[F(u),u]G(u)=0$$ for all $u\in L$. Then at least one of the following conclusions holds: \item {(1)} $F(x)=\lambda x$ for all $x\in R$ and for some $\lambda \in C$, where $C$ is the extended centroid of $R$; \item {(2)} $R\subseteq M_2(K)$, the algebra of $2\times 2$ matrices over a field $K$.
DOI : 10.21136/CMJ.2024.0507-23
Classification : 16N60, 16W25
Keywords: derivation; $b$-generalized derivation; $b$-generalized skew derivation; Lie ideal; prime ring
@article{10_21136_CMJ_2024_0507_23,
     author = {Dhara, Basudeb and Singh, Kalyan},
     title = {$b$-generalized skew derivations acting on {Lie} ideals in prime rings},
     journal = {Czechoslovak Mathematical Journal},
     pages = {575--597},
     year = {2024},
     volume = {74},
     number = {2},
     doi = {10.21136/CMJ.2024.0507-23},
     mrnumber = {4764541},
     zbl = {07893400},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0507-23/}
}
TY  - JOUR
AU  - Dhara, Basudeb
AU  - Singh, Kalyan
TI  - $b$-generalized skew derivations acting on Lie ideals in prime rings
JO  - Czechoslovak Mathematical Journal
PY  - 2024
SP  - 575
EP  - 597
VL  - 74
IS  - 2
UR  - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0507-23/
DO  - 10.21136/CMJ.2024.0507-23
LA  - en
ID  - 10_21136_CMJ_2024_0507_23
ER  - 
%0 Journal Article
%A Dhara, Basudeb
%A Singh, Kalyan
%T $b$-generalized skew derivations acting on Lie ideals in prime rings
%J Czechoslovak Mathematical Journal
%D 2024
%P 575-597
%V 74
%N 2
%U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0507-23/
%R 10.21136/CMJ.2024.0507-23
%G en
%F 10_21136_CMJ_2024_0507_23
Dhara, Basudeb; Singh, Kalyan. $b$-generalized skew derivations acting on Lie ideals in prime rings. Czechoslovak Mathematical Journal, Tome 74 (2024) no. 2, pp. 575-597. doi: 10.21136/CMJ.2024.0507-23

Cité par Sources :